# SDR CA020201007

- Difficulty date: January 21, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 854144465101
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTICED DURING ROUTINE MAINTENANCE THAT THE LT UPLOCK ACTUATOR SUPPORT BRACKETS  WERE MISSING THE ATTACH HI-LITES (QTY 6) THRU AFT FRAME  (THIS HAS INITIATED A FLEET WIDE INSPECTION AS DIRECTED BY DASH-8-400 AOM 050) AC SN 4033 HAS SUFFERED A STRUCTURAL DAMAGE DUE TO MISSING FASTENERS IN AFT END OF THE BRACKETS FOR THE LT MAIN LANDING GEAR. UPLOCK.  MAINTENANCE WILL CHANGE THE ENTIRE SHEAR DIAPHRAGM , THE SUPPORT BRACKET DOUBLER , SUPPORT BRACKET SHIM , ATTACHMENT CLEATS  AND REMOVE AND REPLACE BOTH UPLOCK BRACKETS.
